tired on phentermine

Why Am I Tired On Phentermine?

General Phentermine Questions?
Check out the ultimate guide to phentermine weight loss pills!

As well as an appetite-suppressant, phentermine is meant to be a stimulant, giving you extra energy to help motivate you into being more active in your daily life. However, not everyone experiences this energy boost; many phentermine users contact us and use our phentermine forum to explain how they actually feel more tired on phentermine. Here we explain why some people can experience tiredness when taking phentermine, and what can be done to overcome this problem.

Why Am I Tired On Phentermine?

While many people experience a boost of energy, and even side effects such as jitteriness and feeling ‘wired’ while taking phentermine due to its stimulant effects, others can have a very different reaction. Forum posts show phentermine users reporting that they feel sleepy or mentally and physically exhausted while taking phentermine, indicating that it is producing the opposite of the desired energy-boosting effect. So, why exactly are people reporting that a stimulant is making them more tired?

1. Insomnia

As a stimulant, phentermine can sometimes work too well, meaning that users can suffer from insomnia. This side effect leaves them wide awake late into the night, despite taking their phentermine first thing in the morning. So, one logical conclusion as to why those on phentermine report feeling tired would be that the medication has caused an over-stimulation of neurotransmitters, leaving them alert and unable to sleep despite their tiredness.

However, this implies that the patient has experienced this initial burst of energy expected from phentermine, and that their tiredness is more as a result of an inability to sleep due to over-stimulation, rather than as a direct result of the phentermine medication. But, forum posts and blog comments indicate that insomnia is not always the cause of feeling tired on phentermine. In fact, some people have reported that they feel sleepy and need to take several naps per day when taking phentermine, including just after taking it, and others describe feelings of exhaustion despite sleeping well at night, as shown in the comments on this blog article in particular.

2. Paradoxical Reactions

So, there must therefore be another explanation as to why people feel tired on phentermine; namely, paradoxical reactions. It has been well-documented that stimulants can cause people to experience fatigue, drowsiness and reduced energy levels – the very opposite of what would be expected from a stimulant. In addition to more common stimulants such as caffeine, which has been shown to cause this effect, phentermine has shown to leave people feeling drowsy and tired, which can occur alongside or instead of symptoms such as insomnia. These paradoxical reactions, whereby a stimulant causes fatigue and sleepiness without the anticipated energy boost, follow a mechanism that is not completely understood, even by researchers and medical experts, but are much more common than people realize.

One theory to explain this is that, since phentermine stimulates several receptors, including serotonin, it can cause feelings of tiredness and fatigue as serotonin is released as the body’s way of regulating sleep. Alternatively, it may be that the pre-existing balance or imbalance of chemicals in the brain on a particular day are the trigger for what effects the phentermine will have on that particular patient, in the sense that it may correct an imbalance or over-stimulate a certain chemical, leading to somewhat unpredictable reactions. This also indicates that you may not always have this reaction to phentermine and that this side effect may be temporary, as with many phentermine side effects.

tired on phentermine

How To Overcome Tiredness On Phentermine

If you’re feeling drowsy or tired on phentermine then you might want to fight this tiredness by downing coffee, but it’s best to avoid additional stimulants. If you’re in a position to be able to take a short nap, this should give you a much-needed burst of energy to get you motivated for the rest of the day. If you’re at work or too busy for a siesta then these ways to boost energy on phentermine, such as drinking more water, stretching, or going outside for a quick breath of fresh air, should help to keep you going until you can rest.

As with many phentermine side effects, patients usually experience these issues of tiredness most severely at the start of their prescription. So, if you’ve just started taking phentermine and you’re suffering from fatigue or feeling sleepy, then this side effect should pass within the next week or so. While you are experiencing this paradoxical side effect, you may want to reduce your phentermine dosage to see if this helps you to feel more awake and motivated, but in general, getting plenty of weight-loss boosting sleep, lots of water and a variety of healthy fresh foods should help you to feel less tired on phentermine. And, if you feel able to get some exercise, then this will actually help to get your energy levels up, especially if you participate in an energizing and uplifting cardio activity like aerobics or Zumba.

However, if you’re feeling fatigued or lacking in energy while taking phentermine and the problem persists, you should consult your doctor as it may be that you have an undiagnosed medical condition such as thyroid problems or PCOS. It could, however, be something as simple as a vitamin deficiency; for example, low levels of magnesium can cause tiredness, as can insufficient levels of vitamin C. To counteract these problems with fatigue while also ensuring that you are getting the right amount of crucial nutrients, and simultaneously giving yourself a great weight-loss boost, we recommend that you take Phen Vites, the only multivitamin you’ll need if you’re serious about losing weight. Phen Vites contain a multitude of essential vitamins and minerals for good health and more effective weight loss, as well as nutrients specifically given to phentermine users to boost their losses, such as 5-HTP and vitamin B12.

Lastly, if it’s just a case of phentermine not giving you as much energy as you had hoped, then adding the weight loss supplement Phen Caps to your daily phentermine will give you an added boost of energy, as well as helping to curb your appetite too!

——-

Are you feeling tired on phentermine? Let us know by commenting below!

Topics:

Click the stars to rate this post

[Total: 1037    Average: 4.5/5]

You might like...

33 Responses

  1. This is my third month taking Phentermine. It has been a godsend to me. I am finally fitting into pants that I haven’t worn in forever. I have lost 20 pounds so far. I have a joint disease that makes it nearly impossible for me to workout at all. I am allowed to swim, but only in warm water pools. I just started taking my 3rd refill yesterday. All th sudden the energy boost I got from them before is gone. I have to take a nap!!! I tried again this morning and could barely get out of bed at noon!! Does anyone why this is happening? This medicine has been a miracle for me. I really don’t want to quit taking it. Is it possible that they are expired or something like that?
    Sincerely Lisa

  2. I have been taking this for three days and I have been sleeping great at night but I only get a small energy boost in the am. Yesterday I took my adipex and I could not wake up afterward. I have recently quit caffeine and wondered if this had something to do with the day time tiredness. So I drank a small cup of coffee and instantly felt flushed. It sort of freaked me out so I stopped and went to work. I\’m not sure if I\’m feeling side effects like fatigue and fever like symptoms because of caffeine withdrawal or because of starting the adipex. Help!

    • Hi Mya: it could be a variety of different things, including the Adipex. If you’re still feeling off today, we’d recommend that you contact your doctor or another medical professional. He or she can best asses what might be causing your uncomfortable symptoms and help you find a solution. It’s not recommended to mix phentermine and coffee (caffeine) since they’re both “uppers” and can easily make you feel overly-stimulated (as you experienced on Sunday). Hope you feel better soon!
      Rachel, phentermine.com

Leave a Comment

Your email address will not be published.